MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 5ML LS SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 5ML LS SP125; PISTON SYRINGE
Catalog Number 309647
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 5ml ls sp125 packaging was not completely sealed and the product was found "falling out" before use.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "the packages are not completely sealed and the product is falling out.".
 
Event or Problem Description
It was reported that the syringe 5ml ls sp125 packaging was not completely sealed and the product was found "falling out" before use.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "the packages are not completely sealed and the product is falling out".
 
Additional Manufacturer Narrative
Investigation: two photos of a 5ml syringe in an opened blister pack were received and evaluated.It was observed where the package was opened, the seal was not well pronounced.The open seal defect was rejectable per product specification.Potential root cause for the open seal defect is associated with the equipment failure.There was a poor connection between the heat regulating component and the sealing station.As corrective action, a more secure connection of the wiring between components and/or a detection method for improper connections will be reviewed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 5ML LS SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9354781
Report Number1213809-2019-01151
Device Sequence Number10929501
Product Code FMF
UDI-Device Identifier30382903096474
UDI-Public30382903096474
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Catalogue Number309647
Device Lot Number9115907
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;